CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › vividrider57 › Posts

Posts by vividrider57

2 posts shown.

The "what if" factor in sports in Fans ·
It’s wild how one bad meeting or a missed connection can change the entire trajectory of a franchise for a decade. Do you guys think teams ever actually get it right when it comes to timing?
Psychotropic medication discussion thread in Psychology & Therapy ·
George Allen71 said:God...how long does it actually take when you're switching from one antidepressant to another....how much longer do I have to wait??????

It’s day nine on trintellix...and I just can't do this anymore. Okay, I'm taking Lamal along with it to help stabilize my mood...On top of BPD, now I've got F33.2, severe recurrent depression without psychosis...it's all just such a heavy state and I don't know how to get out
but the headaches...it feels like my brain is being squeezed inside my skull...like something is sloshing around in there...emotionally...swinging from rage and irritation...into terrible sadness...then back to anger again...if I turn my head too fast, I have to grab my head with my hands because it feels so nauseous immediately
The anxiety is so intense that even though I'm hungry, if I eat, I vomit everything right back up...and it starts happening while I'm still eating...My shoulders and upper arms ache constantly...like I've been working out all night...but it's just pure tension and cramping

Okay, how much longer....hopefully there will come a day where I wake up and things will be...well...today is a little bit better

The instructions say that you should see improvement from trintellix after just the first week...unlike three weeks with other antidepressants....okay, great...but I just need these adjustment side effects to vanish....I feel like I'm losing my mind completely...
I've been thinking about checking into a hospital until things improve...the people around me are acting crazy...and those few people who at least partially understand what I'm going through...everyone is running away because they can't handle me like this
Oh God...when will that cheerful, happy person come back...the person everyone used to run toward and call for everything because they loved my company...that strong person everyone always turned to for help and support....
Oh God...where did I go???????????


For me, the whole transition took about three weeks. I was taking Wellbutrin and Effexor together, and the second doctor I saw told me the Effexor was basically redundant anyway... so we cut the Effexor. The first week was manageable, but the following two were absolute hell. Regarding what you mentioned about moving your head and feeling like the image is lagging behind—yeah, I get it. Don't make any sudden movements.